Announcement

Collapse
No announcement yet.

Vagifem

Collapse
X
 
  • Filter
  • Time
  • Show
Clear All
new posts

  • Vagifem

    Anyone experience external and urethral irritation from using the Vagifem tablets? My uro has put me on vaginal estrogen tablets to help with my bladder but I have a feeling it may be causing skin and urethral irritation. Anyone have experience with Vagifem causing irritation?

  • #2
    Hi -

    I didn't have irritation with estradiol and estriol products used vaginally, but I did have a lot of pain. I got estriol cream compounded and now rub it into my abdomen (just until sticky) and let it soak in that way. No problems with that. You can do the same thing with estradiol (which is what is in Vagifem).

    Hope this information is helpful to you.

    NancyB
    Last edited by NancyB; 05-06-2011, 05:03 AM.

    Comment


    • #3
      Thanks. I was just thinking I may have to have something compounded, because I think the tablet is irritating the urethra when it dissolves and stays in there overnight.

      Comment

      Working...
      X